# SDR F3LA2024060500086

- Difficulty date: May 22, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N344FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08639
- Aircraft time: 16,862 hours, 7,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frsm 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR 5001320901-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. CRACK WAS FOUND ON L/H SHEAR PLATE FR69-70, REPLACEMENT IS REQUIRED AS PER A320NEO SRM 51-72-11 REV. 400.    L/H SHEAR PLATE FR69-70 HAS BEEN REPLACED AS PER A320NEO SRM 51-72-11-911-001 REV. 40.  MX ACTION IS ACCEPTABLE.
